Healthdirect Free Australian health advice you can count on.

Medical problem? Call 1800 022 222. If you need urgent medical help, call triple zero immediately

healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do.

beginning of content

Brand name: Paracetamol 500 mg plus Codeine Phosphate 10 mg (Your Pharmacy)

Paracetamol 500 mg plus Codeine Phosphate 10 mg (Your Pharmacy) is a medicine containing the active ingredient(s) paracetamol + codeine. On this page you will find out more about Paracetamol 500 mg plus Codeine Phosphate 10 mg (Your Pharmacy), including side effects, age restrictions, food interactions and whether the medicine is subsidised by the government on the pharmaceutical benefits scheme (PBS)

You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional. healthdirect medicines information is not intended for use in an emergency. If you are suffering an acute illness, overdose, or emergency condition, call triple zero (000) and ask for an ambulance.

Reasonable care has been taken to provide accurate information at the time of creation. This information is not intended to substitute medical advice, diagnosis or treatment and should not be exclusively relied on to manage or diagnose a medical condition. Please refer to our terms and conditions.

Active ingredient in this medicine: paracetamol + codeine

No information has been found for the selected product. Contact your pharmacist, healthcare professional, or phone healthdirect on 1800 022 222 if you require further help.

The information displayed on this page is authored by Healthdirect Australia, or obtained from trusted sources.

Need more information?

These trusted information partners have more on this topic.

Found 42 results

APOHealth Paracetamol Plus Codeine Tablets - myDr.com.au

APOHealth Paracetamol Plus Codeine Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Sandoz Paracetamol Plus Codeine Tablets - myDr.com.au

Sandoz Paracetamol Plus Codeine Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

APOHealth Paracetamol Plus Codeine 15 Tablets - myDr.com.au

APOHealth Paracetamol Plus Codeine 15 Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Panadeine | myVMC

Panadeine is a pain relief medication containing paracetamol and codeine phosphate. It provides temporary relief of pain, discomfort and fever.

Read more on myVMC – Virtual Medical Centre website

Paracetamol/Codeine | myVMC

Paracetamol and codeine are pain relief medications used to treat mild to moderate pain from headaches, colds, toothache, period pain and arthritis.

Read more on myVMC – Virtual Medical Centre website

Codapane Xtra Tablets - myDr.com.au

Codapane Xtra Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Pain Captab Tablets - myDr.com.au

Chemists' Own Pain Captab Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Maxydol Tablets - myDr.com.au

Maxydol Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Fiorinal - Dental Capsules - myDr.com.au

Fiorinal - Dental Capsules - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Cold & Flu Relief Tablets - myDr.com.au

Chemists' Own Cold & Flu Relief Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Check your symptoms Find a health service

Healthdirect 24hr 7 days a week hotline

24 hour health advice and information you can count on

1800 022 222

Government Accredited with over 140 information partners

We are a government-funded service, providing quality, approved health information

Australian Government, health department logo ACT Government logo New South Wales government, health department logo Northen Territory Government logo Government of South Australia, health department logo Tasmanian government logo Government of Western Australia, health department logo
Feedback